# SDR ASMF200603017

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 44,845 hours, 30,668 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF LEFT CLEAR VIEW WINDOW TIED IN CLOSED POSITION. DURING REVIEW, IT WAS DETECTED THE FORWARD-UPPER GUIDE PIN OUT OF ITS RAIL AND THE LOWER-AFT LINKAGE ROD SCREW INVERTED; BOTH WERE REPOSITIONED IAW MM 56-10-03, TESTED CORRECT.  DURING OVERNIGHT CHECK, THE LEFT CLEAR VIEW WINDOW WAS ADJUSTED IAW MM 56-10-03, TESTED CORRECT.
